# SDR AALA202111306925

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 44,170 hours, 16,017 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR WON'T OPEN. INSTALLED DOOR ON DOOR TRACKS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
